# SDR AALA202402270569

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 61,602 hours, 26,275 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: CG1135AC03
- Condition: Faulty
- Location: Adiru
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BOTH IRS FAILED AFTER TAKEOFF, AIRCRAFT RETURN TO AND LANDED SAFELY AT MBJ. **SUPPLEMENTAL REPORT FOR (AALA202402269798):  REMOVED AND REPLACED (ADIRU) AIR DATA INERTIAL REFERENCE LEFT (AALA202402269798) AND (ADIRU) AIR DATA INERTIAL REFERENCE RIGHT (AALA202402276369), PER AMM 34-21-01. ALL REQUIRED TEST PASSED. REMOVED AND REPLACED ISDU (AALA202402270569), PER AMM 34-21-02. ALL REQUIRED TESTS PASSED**(CLOSED).
